Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 34, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 19, 2016, 1:25 AM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2016, 1:25 AM CDT (06:25 UTC)
- Expired
- Mar 19, 2016, 2:15 AM CDT
- In force
- 50 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 26 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 1:25 AM CDT | MARINE TSTM WIND 48 | 3 E Portland, TX | MARINE MESONET ALONG LAQUINTA SHIP CHANNEL MEASURED GUST OF 42 KNOTS. |
| Mar 19, 1:25 AM CDT | MARINE TSTM WIND 51 | 1 S Portland, TX | WEATHERFLOW MARINE SITE ALONG CORPUS CHRISTI BAY NEAR PORTLAND MEASURED GUST TO 44 KNOTS. |
| Mar 19, 1:27 AM CDT | MARINE TSTM WIND 56 | 2 S Waldron Field, TX | WEATHERFLOW HURRICANE SITE MEASURED GUST TO 49 KNOTS. |
| Mar 19, 1:31 AM CDT | TSTM WND GST 60 | Cc Nas, TX | KNGP ASOS |
| Mar 19, 1:31 AM CDT | TSTM WND GST 60 | Corpus Christi, TX | NAS CORPUS CHRISTI 60 MPH GUSTS AT 131 AM. |
| Mar 19, 1:35 AM CDT | MARINE TSTM WIND 60 | 1 Ese Aransas Pass, TX | MARINE MESONET MEASURED PEAK GUST OF 52 KNOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.4 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
910
WUUS54 KCRP 190625
SVRCRP
TXC273-355-409-190715-
/O.NEW.KCRP.SV.W.0034.160319T0625Z-160319T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
125 AM CDT SAT MAR 19 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
SOUTHEASTERN NUECES COUNTY IN SOUTHERN TEXAS...
EASTERN KLEBERG COUNTY IN SOUTHERN TEXAS...
* UNTIL 215 AM CDT
* AT 124 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CORPUS CHRISTI NORTH BEACH TO NEAR PADRE BALLI
PARK...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...PORTLAND...PORT ARANSAS...TAFT...INGLESIDE...ARANSAS
PASS...GREGORY...INGLESIDE ON THE BAY...FLOUR BLUFF...
INGLESIDE--ARANSAS PASS...CORPUS CHRISTI COUNTRY CLUB...MALAQUITE
BEACH...KINGS CROSSING GOLF COURSE...CHRISTUS SPOHN HOSPITAL SOUTH...
MUSTANG ISLAND STATE PARK...DRISCOLL CHILDRENS HOSPITAL...CORPUS
CHRISTI NORTH BEACH...COLE PARK...DOWNTOWN CORPUS CHRISTI AND PADRE
ISLES COUNTRY CLUB.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2724 9758 2813 9737 2813 9734 2806 9723
2807 9725 2798 9719 2802 9716 2801 9714
2797 9718 2791 9714 2797 9709 2791 9702
2786 9691 2758 9713 2725 9730 2724 9735
2728 9736 2724 9737 2726 9745 2723 9756
TIME...MOT...LOC 0624Z 287DEG 38KT 2782 9733 2753 9720
HAIL...<.75IN
WIND...70MPH
$$
GW1 follow-up statement
620
WWUS54 KCRP 190715
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
215 AM CDT SAT MAR 19 2016
TXC273-355-409-190724-
/O.EXP.KCRP.SV.W.0034.000000T0000Z-160319T0715Z/
SAN PATRICIO TX-NUECES TX-KLEBERG TX-
215 AM CDT SAT MAR 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SAN PATRICIO...
SOUTHEASTERN NUECES AND EASTERN KLEBERG COUNTIES WILL EXPIRE AT 215
AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 2724 9758 2813 9737 2813 9734 2806 9723
2807 9725 2798 9719 2802 9716 2801 9714
2797 9718 2791 9714 2797 9709 2791 9702
2786 9691 2758 9713 2725 9730 2724 9735
2728 9736 2724 9737 2726 9745 2723 9756
TIME...MOT...LOC 0713Z 287DEG 38KT 2782 9733 2753 9720
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 12:57 AM CDT, 28 minutes earlier.
Area forecast discussion, Mar 19, 12:57 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1257 AM CDT SAT MAR 19 2016
.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.
&&
.AVIATION...IFR/MVFR CEILINGS/VISIBILITIES/STRONG TO SEVERE WIND
ASSOCIATED WITH SHOWERS/THUNDERSTORMS OVER THE SERN SECTIONS AND
WL CONTINUE FOR THE NEXT HOUR OR TWO. AFTERWARD...PREDOMINATE
MVFR CEILINGS EXPECTED OVER MOST LOCATIONS. INCREASING PREVAILING
NORTH WIND AND MVFR/VFR CEILINGS EXPECTED SATURDAY MID MORNING/
AFTERNOON. PREDOMINATE VFR CEILINGS/DECREASING WIND SATURDAY
EVENING.
&&
.PREV DISCUSSION... /ISSUED 1132 PM CDT FRI MAR 18 2016/
DISCUSSION...AGREED WITH SPC REGARDING SVR WATCH FOR THE SERN
CWA/ADJACENT WATERS UNTIL 09Z SAT...LAPS CIN PROFILE NOTWITHSTANDING.
WCN ALREADY ISSUED. UPDATED THE CORRESPONDING WX GRIDS AND THE
ZFP/CWF. NO OTHER CHANGES.
PREV DISCUSSION... /ISSUED 930 PM CDT FRI MAR 18 2016/
DISCUSSION...DID A QUICK UPDATE FOR ADJUSTING FIRST PERIOD GRIDS.
LOOKS LIKE THE STRONG/SEVERE CONVECTION WILL MAINLY BE CONFINED TO
THE WESTERN AREAS WHERE CAP IS WEAKEST AND INSTABILITY IS
GREATEST. FARTHER EAST...CAP IS STRONGER AND NEAR THE COAST A
MARINE LAYER MAY WELL PRECLUDE STORMS FROM BECOMING TOO STRONG.
AFTER COORDINATION WITH SPC...WILL HANDLE THE STRONG/ISOLATED
SEVERE CONVECTION BY WARNINGS (TOO CONFINED TO THE WEST FOR A
WATCH)...ALTHOUGH COULD NOT RULE OUT A ROGUE STORM EAST OF THE
HIGHWAY PRODUCING HAIL NEAR 1 INCH. LOWERED POPS A BIT OFF IN THE
GULF FOR THIS EVENING...BUT INCREASED THEM AFTER 06Z EASTERN AREAS
WHERE ONLY 50 POPS OR LESS WERE FORECAST. OVERALL...FORECAST IS OK
THE REST OF THE WAY. UPDATES ARE OUT.
PREV DISCUSSION... /ISSUED 600 PM CDT FRI MAR 18 2016/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...WILL BASE CONVECTION FORECAST ON A BLEND OF THE HRRR
(WHICH HAS BEEN CONSISTENT AND SLIGHTLY SLOWER WITH EACH RUN) AND
TO A LESSER EXTENT THE TIMING OF THE FRONTAL BOUNDARY WHICH SHOULD
BEGIN TO MOVE INTO THE NORTHERN PORTIONS OF THE AREA AROUND 03Z
THEN MOVE THROUGH THE REMAINDER OF THE AREA BY 07Z. MAY MAKE SOME
LAST MINUTE CHANGES (MAINLY FOR FORECAST WITHIN THE FIRST SIX
HOURS)...BASED ON RADAR TRENDS. THUS...WILL HAVE VCTS IN KLRD TO
START...AND PUT VCTS FARTHER EAST BY 02Z/03Z (MAY ADJUST LAST
MINUTE BY AN HOUR OR SO). WILL HAVE TEMPO THUNDER WITH SUSTAINED
30 KTS AND GUSTS 40KTS STARTING 00Z/01Z AT KLRD...THEN 02Z-04Z
OTHER TERMINALS...WITH THE STRONGEST STORMS SOUTH OF THE AREA BY
04Z/05Z AND 07Z/08Z FROM WEST TO EAST. STILL POTENTIAL FOR SOME
MORE STRATIFORM THUNDER IN THE TERMINALS (MAINLY EASTERN) AFTER
FROPA THROUGH ABOUT 11Z...AND HAVE GONE WITH CATEGORICAL THUNDER
EASTERN TERMINALS. WILL END THUNDER EASTERN TERMINALS BY
11Z...WITH A MENTION OF (PROB30) A FEW LINGERING SHOWERS KCRP
AFTER 11Z. GUSTY NORTH WINDS WITH FROPA...MAINTAINING THEIR GUSTS
THROUGH MOST OF THE AFTERNOON THEN TAPERING OFF LATE (BUT STILL
SUSTAINED 11 KNOTS). CONCERNING CIGS...AM EXPECTING MVFR
CONDITIONS TO DEVELOP OVER THE TERMINALS BEFORE FROPA...THEN
CONTINUE THROUGH THE MORNING BEFORE THEY IMPROVE AOA 16Z (SEE
INDIVIDUAL TERMINALS FOR DETAILS). COULD HAVE IFR OR LOWER CIGS
WITH THE STRONGEST CONVECTION. ENOUGH SAID...WANTED TO GET THIS
OUT WHILE I HAD THE TIME.
PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 18 2016/
SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.
MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).
LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 64 49 67 50 71 / 30 10 10 0 0
VICTORIA 64 43 65 42 69 / 20 10 0 0 0
LAREDO 60 49 65 48 74 / 10 10 10 0 0
ALICE 64 47 67 46 73 / 20 10 10 0 0
ROCKPORT 65 53 65 55 67 / 30 10 10 0 0
COTULLA 62 47 66 45 74 / 10 10 0 0 0
KINGSVILLE 65 48 67 47 73 / 20 10 10 0 0
NAVY CORPUS 65 55 65 56 68 / 30 10 10 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 1 AM CDT
SUNDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
ARANSAS TO PORT O'CONNOR...COASTAL WATERS FROM BAFFIN BAY
TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM
BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM
PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
DENSE FOG ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM.
&&
WC/87...AVIATIONHazardous weather outlook, Mar 18, 4:05 PM CDT, 9 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT FRI MAR 18 2016 TXZ229>234-239>247-191200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY OVERNIGHT OVER SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GMZ230-235-250-255-270-275-191200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING AND OVERNIGHT OVER THE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING. STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GW/WC/LK
In the hours before
Local storm report, Mar 19, 12:47 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1247 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM TSTM WND GST CORPUS CHRISTI 27.75N 97.42W
03/19/2016 M68 MPH NUECES TX ASOS
&&
LKEYSLocal storm report, Mar 19, 12:54 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1254 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST 3 ESE TEXAS AM UNIVERSI 27.70N 97.27W
03/19/2016 M62 MPH NUECES TX ASOS
KNGP ASOS
&&
LKEYSLocal storm report, Mar 19, 1:00 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
100 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND GST 3 ESE TEXAS AM UNIVERSI 27.70N 97.27W
03/19/2016 M66 MPH NUECES TX ASOS
KNGP ASOS
1256 AM TSTM WND GST 3 ESE TEXAS AM UNIVERSI 27.70N 97.27W
03/19/2016 M70 MPH NUECES TX ASOS
&&
LKEYSLocal storm report, Mar 19, 1:08 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
108 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM TSTM WND GST 3 ESE TEXAS AM UNIVERSI 27.70N 97.27W
03/19/2016 M78 MPH NUECES TX ASOS
KNGP ASAS
&&
LKEYSLocal storm report, Mar 19, 1:15 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG DRISCOLL 27.67N 97.75W
03/19/2016 NUECES TX LAW ENFORCEMENT
DPS CORPUS CHRISTI REPORTS POWER POLES DOWN ALONG HIGHWAY
77. ALSO...SEVERAL SEMI TRUCKS BLOWN OVER ON HIGHWAY 77.
&&
GWILKLocal storm report, Mar 19, 1:17 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST CORPUS CHRISTI 27.71N 97.29W
03/19/2016 60.00 MPH NUECES TX TRAINED SPOTTER
60 MPH WINDS AND PENNY SIZE HAIL REPORTED BY SPOTTER AT
WEBER AND GOLLIHAR.
&&
ANIEVESThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 7:36 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Mar 18, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Mar 18, 8:21 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 54 min |
| Mar 18, 8:53 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| Mar 18, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Mar 18, 9:20 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Mar 18, 9:45 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 30 min |
| Mar 18, 10:00 PM CDT | Special Weather Statement | CRP | Webb | 30 min |
| Mar 18, 10:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 10:14 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 31 min |
| Mar 18, 10:18 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 27 min |
| Mar 18, 10:33 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 42 min |
| Mar 18, 10:37 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 38 min |
| Mar 18, 10:46 PM CDT | Special Weather Statement | CRP | La Salle | 44 min |
| Mar 18, 10:58 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 62 min |
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 49 min |
| Mar 18, 11:37 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 38 min |
| Mar 19, 12:04 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 56 min |
| Mar 19, 12:07 AM CDT | Special Marine Warning | CRP | 113 min | |
| Mar 19, 12:08 AM CDT | Marine Dense Fog Advisory | CRP | 4 hr | |
| Mar 19, 12:14 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| Mar 19, 12:27 AM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 63 min |
| Mar 19, 12:45 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 45 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 50 min |
| Mar 19, 1:59 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 19, 2:07 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 53 min |
| Mar 19, 3:29 AM CDT | River Flood Warning | CRP | Nueces | 37 hr |
| Mar 19, 5:32 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.